MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1987

[Corticoid allergy].

Maucher O M, Faber M, Knipper H, Kirchner S, Schöpf E

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 50-year-old female patient developed maculopapular exanthema after administration of corticoids on account of a cervical syndrome. Under topical therapy with different corticoids because of an allergic contact eczema, the skin lesions worsened and consecutive oral corticoid therapy again induced maculopapular exanthema. Skin tests revealed an eczematous contact allergy to the stereoisomeric corticoids dexamethasone and beta-methasone, as well as to two salts of these substances. Furthermore, allergies to other ingredients of the vehicles were detected. The various allergic clinical manifestations, the allergologically important corticoids, the test procedures and sensitization conditions are discussed in correlation with the literature.

Для цитирования: Maucher O M, Faber M, Knipper H, Kirchner S, Schöpf E. [Corticoid allergy].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.